Pacific Journal of Mathematics

The collineation groups of division ring planes. II. Jordan division rings.

R. Oehmke and R. Sandler

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 259-265.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996007

Mathematical Reviews number (MathSciNet)
MR0180583

Zentralblatt MATH identifier
0139.03303

Subjects
Primary: 17.40
Secondary: 50.70

Citation

Oehmke, R.; Sandler, R. The collineation groups of division ring planes. II. Jordan division rings. Pacific J. Math. 15 (1965), no. 1, 259--265. https://projecteuclid.org/euclid.pjm/1102996007


Export citation

References

  • [1] A. A. Albert, A structure theory for Jordan algebras, Ann. of Math. 48 (1947), 546-567.
  • [2] E. Kleinfeld, Middle nucleus --center in a simple Jordan ring, to appear.
  • [3] R. H. Oehmke and R. Sandier, The collineation groups of division ring planes I: Jordan division algebras, J. Reine md Angew. Math. 216 (1964), 67-87.

See also

  • Robert H. Oehmke, Reuben Sandler. The collineation groups of division ring planes. I. Jordan algebras. announce I [MR 27 #5804] Bull. Amer. Math. Soc. 69 1963 791--793.
  • Robert H. Oehmke, Reuben Sandler. The collineation groups of division ring planes. I. Jordan division algebras. I [MR 29 #3513] J. Reine Angew. Math. 216 1964 67--87.